A 24-year-old female asked:
Would valtrex (valacyclovir) work now? i feel like i have been having an outbreak on my face for 3 months after fellatio. itches and burns but looks like acne .
1 doctor answer • 1 doctor weighed in
Get seen : Best to get the rash seen by a physician and get started on the right medication. You want to make sure you are taking the right medication for the problem. Might be acne or herpes or a bacterial infection or even an allergic type reaction. Has already been bothering you for long enough. Could try Cetaphil non soap cleanser until seen.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Aug 16, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.